In my experience, Juvederm does not migrate from where it's injected. Swelling does however build up in the areas surrounding the injection points, so best to wait a couple of weeks before making final judgements. If too much Juvederm is present where you don't want it, enzyme can be used to reverse it.
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
I suggest reversing the filler if after 10-14 days you are still unhappy. It just looks like you have swelling at this time. Best, Dr. Emer.
The lips can swell quite a bit after filler and can take 1-2 weeks for the swelling to dissipate. Be patient and good luck.
It can take up to two weeks to see the final result of your Juvederm treatment. You may just have swelling that will resolve. If you are still unhappy in another week, please return to your doctor for assessment.
Thank you for your question. The swelling from the injection itself should be cleared by the two week point. You can gently massage from the middle to the outer edge, upper and lower. This will further reduce the swelling. Don't draw any attention to them, put on some lipstick, and most people wont notice. If you still are unhappy, someone locally can inject Vitrase, an enzyme that dissolves the material.
It is way too early to tell what the final result of your lip injections will be. Right now, it looks like your top lip may be overfilled compared to the bottom lip, but that may just be swelling at this point. I would give it 2 weeks. If you are still unhappy with your results then I would follow up with your injector to explore your options. Best wishes.
It is possible for some of the filler to migrate in areas with frequent muscle action but not common. I would give more time with gentle massage to see if it improves to a point where you are happy. If not, you can go back to your physician and have the product dissolved. The only caveate it that the dissolving is all-or-none. It is very important to see a board certified and experienced plastic surgeon or dermatologist. Good luck.
Juvaderm tends to cause more swelling than other fillers, it can be temporary but in some patients it can persist fir prolongued periods of time. The good thing about hyaluronic acid fillers is that they can be reversed with hylenex. I would wait a few more days to see if your lips go back to normal, if not, go back to your injector and they should be able to guide you in the right direction.
Best of luck!
hwild, massage and time will be your best friend. Make sure you see experienced injectors in general. Good luck!
I am sorry to read about your concern about your lips. In general, you should give about 2 weeks before judging a lip injection. The early swelling can mask the result and varies between individuals. There are ways your doctor can reduce the swelling faster. Before massaging, you should call your doctor to see what advice can be given. Hopefully, the lips will be less big next week and you will be happier. If the lips are still large, there is an injectable which can dissolve the juvederm.
Hoping your experience with lip injections improves in the next week. Best of luck.